# SDR SWAA2020012740753

- Difficulty date: December 26, 2019
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB WAS CRACKED ON THE INSPAR RIB ASSY NR 5,  STAB STA 129.50, STIFFENER 3 FROM FORWARD SPAR.   REPAIRED THE STIFFENER  IAW SRM 55-10-09-2R-4, PARA 4, & FIG 202.
